MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 4.3X18; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 4.3X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.897
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that almost 6 months after the dental implant and abutment were placed in ada site 3, the implant did not achieve primary stability or osseointegration.Clinician reports pain.That patient is a smoker.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate implant and immediate load were performed.
 
Event or Problem Description
The clinician reported that almost 6 months after the dental implant and abutment were placed in ada site 3, the implant did not achieve primary stability or osseointegration.Clinician reports pain.That patient is a smoker.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CM DRIVE ACQUA IMPLANT 4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7294246
Report Number3008261720-2018-00853
Device Sequence Number19145035
Product Code DZE
UDI-Device Identifier07899878018070
UDI-Public07899878018070
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2018
Report Date (Section F) 01/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2019
Device Catalogue Number140.897
Device Lot Number800300239I
Other Device ID Number07899878018070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/09/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer01/30/2018
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer04/23/2018
04/23/2018
Initial Report FDA Received Date02/24/2018
Supplement Report FDA Received Date05/09/2018
11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT; ABUTMENT; ABUTMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight107